Skip to product information
1 of 2

OTC 305

MULTI-SYMPTOM DAYTIME COLD & FLU LIQUID 12oz

MULTI-SYMPTOM DAYTIME COLD & FLU LIQUID 12oz

Regular price $5.67
Regular price Sale price $5.67
Sale Sold out
Tax included. Shipping calculated at checkout.

DETAILS

Compare to Vicks® DayQuil® Cold & Flu active ingredients

GoodSense® Daytime Cold and Flu Multi-Symptom Relief, 12 Fluid Ounces

ABOUT THE PRODUCT

  • EFFECTIVE: Compare GoodSense® Daytime Cold and Flu Multi-Symptom Relief to the active ingredients of Vicks® DayQuil® Cold & Flu. The active ingredients of this cold and flu relief liquid are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg per 15 mL. They all combine to create an effective cold and flu medicine.
  • COLD AND FLU MEDICINE: GoodSense® Daytime Cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sore throat and nasal congestion.
  • DAYTIME COLD AND FLU LIQUID: GoodSense® Daytime Cold and Flu Multi-Symptom Relief provides throughout the day cold care. When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy. Does not contain alcohol.
  • MULTI-SYMPTOM COLD AND FLU RELIEF: This cold and flu medicine works as a pain reliever, fever reducer, cough suppressant and nasal decongestant.

 

View full details